Internal exact controllability of the linear population dynamics with diffusion
MetadataShow full metadata
We consider the internal exact controllability of a linear age and space structured population model with nonlocal birth process. The control acts only in a spatial subdomain and only for small age classes. The methods we use combine the Carleman estimates for the backward adjoint system, some estimates in the theory of parabolic boundary value problems in Lk and the Banach fixed point theorem.
CitationAinseba, B., & Aniţa, S. (2004). Internal exact controllability of the linear population dynamics with diffusion. Electronic Journal of Differential Equations, 2004(112), pp. 1-11.
This work is licensed under a Creative Commons Attribution 4.0 International License.